MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT RC INICELL, PF 5.0, E 5.0, L12.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT RC INICELL, PF 5.0, E 5.0, L12.5; DENTAL IMPLANT
Model Number 4.23.145
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration, inflammation.

Brand Name
ELEMENT RC INICELL, PF 5.0, E 5.0, L12.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
Manufacturer (Section G)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen 2540
CH   2540
MDR Report Key21760683
Report Number3003184527-2025-00780
Device Sequence Number8676819
Product Code DZE
UDI-Device Identifier07640156471113
UDI-Public07640156471113
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4.23.145
Device Lot Number29430
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite